# SDR AMTA200600717

- Difficulty date: December 8, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- Engine: Cfmint CFM567B2US
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMB AND CRUISE DUCT PIS SPLIT/LEFT=21 PSI RIGHT 38 PSI.  PERFORM ENG BLEED SYSTEM HEALTH CHECK PER AMM 36-11-00-5.  FOUND HIGH STAGE VALVE LEAKING REMOVED AND REPLACED VALVE PER AMM 36-11-07-4 OPS CHECK GOOD.  CONFIRM NO MORE PROBLEMS NOTED.  (M)
